# SDR 070109

- Difficulty date: April 29, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR FRAME WAS STRUCK BY A BAGGAGE BELT LOADER AT THE LOWER DOOR FRAME SILL APPROXIMATELY 8"(STATION 1203) FROM THE LEFT SIDE, CAUSING SKIN DAMAGE THE SIZE OF A HALF QUARTER.  REPAIR TO THE SKIN AS BEEN ACCOMPLISHED IAW ALLEGIANT AIR ERO NR 5305-001.  AIRCRAFT HAS BEEN RETURNED TO SERVICE.
